# SDR UALA2009072202164

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,296 hours, 11,818 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: 1061
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"STBY INVERTER" EICAS, FLIGHT DIVERTED.  DUE TO OVERHEAT DAMAGE REPLACED STANDBY INVERTER.  ALSO REPLACED LEFT & RIGHT TRANSFORMER-RECTIFIERS.  OPS CHECKS GOOD.
